# SDR CALA2025082908279

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N37318
- Make and model: Boeing 737-8
- Aircraft serial: 67602
- Aircraft time: 7,059 hours, 2,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK, DOOR L2 EXTERIOR EMERGENCY LIGHT IS INOPERATIVE.  REPLACED FUSE ON BATTERY CHARGER OPS CK GOOD IAW AMM 33-51-00.
